# SDR REXA2019072101121

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 34,716 hours, 25,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING FLOOD LIGHT INOP ON ROW 4. R&R LIGHT BULB IAW AMM 33-51-09. OPS CHECK GOOD AT THIS TIME. P/N ON/OFF: 1317 S/N ON/OFF: NSN
